MathSciNet Relay Station
MathSciNet bibliographic data
MR1745480 (2001h:35169) 35Q55 (35B40 35D05 35P25)
Cazenave, Thierry; Weissler, Fred B. Scattering theory and self-similar solutions for the nonlinear Schrödinger equation. SIAM J. Math. Anal. 31 (2000), no. 3, 625–650 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement